# SDR TWAA0002205

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MSG24 MAINTENANCE CORROSION WAS FOUND AT CABIN FLOOR SUPPORT STATION 160 RBL 6 AND RBL5.  REMOVED CORROSION PER SRM 51-10-3.  REPLACED WITH NEW PART PER SRM 51-01 P71 PAR C AND SRM 6-70-01.  INSTALLED FASTNERS PER SRM 51-30-2 PG9, PART NUMBER 07-91.
